# SDR 2008UALA06021

- Difficulty date: October 5, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 33,055 hours, 4,383 cycles
- Engine: Pwa PW40903
- System (JASC): 2761 · Drag Control Actuator
- Part: Pcu
- Part number: B435428
- Condition: Defective
- Location: Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WITH SPOILERS EXTENDED AIRCRAFT BANKS RIGHT.  FOUND FAULTY MECHANICAL SPOILER POWER CONTROL UNIT.   REPLACED NR 7 PCU.  LEAKS CHECK & OPS CHECK OKAY. NO DEFECTS NOTED.
